BibTeX record journals/sigmod/Codd09

download as .bib file

@article{DBLP:journals/sigmod/Codd09,
  author    = {E. F. Codd},
  title     = {Derivability, redundancy and consistency of relations stored in large
               data banks},
  journal   = {{SIGMOD} Rec.},
  volume    = {38},
  number    = {1},
  pages     = {17--36},
  year      = {2009},
  url       = {https://doi.org/10.1145/1558334.1558336},
  doi       = {10.1145/1558334.1558336},
  timestamp = {Fri, 06 Mar 2020 21:56:01 +0100},
  biburl    = {https://dblp.org/rec/journals/sigmod/Codd09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics